# SDR AALA202507318470

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 22,120 hours, 9,712 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT LAVATORY DOOR FOR AFT LEFT LAVATORY-D IS DIFFICULT TO OPEN. REPORT IS THAT PASSENGERS ON INBOUND FLIGHT WERE BECOMING TRAPPED IN LAVATORY AND COULD NOT OPEN THE DOOR. INSPECTED AND LUBRICANT LATCH ASSEMBLY, PER AMM 25-40-00. OPERATIONAL CHECK GOOD.
